# SDR FDKA200701010

- Difficulty date: January 11, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,616 hours, 13,636 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6071 DAY-ATL (1236 PHX LCL).  SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX ADJUSTED NR 4 THROTTLE LEVER MICRO SWITCH, NO FUTHER DEFECTS NOTED.
